[صفحه اصلی ]   [Archive]  
:: صفحه اصلي :: درباره نشريه :: آخرين شماره :: تمام شماره‌ها :: جستجو :: ثبت نام :: ارسال مقاله :: تماس با ما ::
:: دوره 14، شماره 1 - ( 10-1401 ) ::
جلد 14 شماره 1 صفحات 46-43 برگشت به فهرست نسخه ها
One-year survey of methadone-induced Cardiac complications
چکیده:   (558 مشاهده)
Background: Methadone is one of the most useful opioids that can be used to achieve many therapeutic goals, and also it may be abused as an illicit drug. Methadone can cause different gastrointestinal, neurological, and cardiac complications. This study was performed to obtain a better understanding of the cardiac side effects of methadone in patients with methadone poisoning.
Methods: This cross-sectional study was performed on 210 samples in Sina Hospital of Hamadan in a one-year period from March 2019 to March 2020. After assessing patients who had methadone poisoning and completing their demographic information and evaluation of changes in patients' EKGs, the data was collected and analyzed by SPSS 16 software.
Results: Out of 210 participants, 178 (84.8%) were males and the rest were females. The average age of the studied patients was 39.56 years old. The study found that 6.1% of methadone-poisoned patients were illiterate. It was found in this study that the most common cardiac complications of methadone intoxication were sinus tachycardia (20%), QT interval prolongation (6.64%), and sinus bradycardia (4.3%), respectively; nevertheless, 66.2% of patients did not have any EKG abnormalities.
Conclusion: According to the findings, it is necessary to have continuous cardiac monitoring for patients with methadone intoxication and by transferring such findings to medical centers, steps can be taken to use methadone more intelligently.
متن کامل [PDF 281 kb]   (263 دریافت)    
نوع مطالعه: Original Article | موضوع مقاله: Internal
دریافت: 1400/4/28 | پذیرش: 1400/9/20 | انتشار: 1401/10/21
ارسال نظر درباره این مقاله
نام کاربری یا پست الکترونیک شما:

CAPTCHA



XML   English Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

taheri S K, Bawand R, Sanginabadi F, Khansari N K, Moradi A. One-year survey of methadone-induced Cardiac complications. Caspian J Intern Med 2023; 14 (1) :43-46
URL: http://caspjim.com/article-1-3014-fa.html

One-year survey of methadone-induced Cardiac complications. 1 1401; 14 (1) :46-43

URL: http://caspjim.com/article-1-3014-fa.html



بازنشر اطلاعات
Creative Commons License این مقاله تحت شرایط Creative Commons Attribution-NonCommercial 4.0 International License قابل بازنشر است.
دوره 14، شماره 1 - ( 10-1401 ) برگشت به فهرست نسخه ها
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4549